# SDR QXEA2022080100262

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 2088
- Aircraft time: 24,263 hours, 26,074 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Abnormal
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 BLEED HOT CAME ON AT 40KTS. ABORTED TAKEOFF.  CONTACTED MAINTENANCE. NO ABNORMAL BRAKING USED. REMOVED FROM SERVICE. PERFORMED RESET PER SPGRG 36-01-01 MESSAGE CLEARED. THIS ACTION PERFORMED PER GPM 8.2.2.4 M/C 40024. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
